Please use this identifier to cite or link to this item: https://ahro.austin.org.au/austinjspui/handle/1/16430
Title: Massive paracetamol overdose associated with mitochondrial dysfunction and pancytopenia, without hepatotoxicity
Austin Authors: Gaber, Mohamed;Wong, Anselm ;Koutsogiannis, Zeff ;Greene, Shaun L 
Affiliation: Emergency Department, Austin Toxicology Service, Heidelberg, Victoria, Australia
Victorian Poisons Information Centre, Austin Health, Heidelberg, Victoria, Australia
School of Clinical Sciences, Faculty of Medicine, Monash University, Clayton, Victoria, Australia
Issue Date: Dec-2016
metadata.dc.date: 2016-12
Publication information: European Journal of Emergency Medicine 2016; 23(6): 460-462
URI: http://ahro.austin.org.au/austinjspui/handle/1/16430
DOI: 10.1097/MEJ.0000000000000408
PubMed URL: https://pubmed.ncbi.nlm.nih.gov/27755150
Type: Journal Article
Appears in Collections:Journal articles

Show full item record

Page view(s)

2
checked on Nov 25, 2022

Google ScholarTM

Check


Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.